# SDR SWAA2024030852971

- Difficulty date: February 16, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 30,055 hours, 14,384 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OUTBOARD AFT FLAP HAS DELAMINATION ON UPPER SURFACE I/B EDGE.<[01] PARTS DATA UPDATE ONLY;[02] REMOVED AND REPLACED L/H OUTBOARD AFT FLAP PER AMM 27-51-22;[03] 2. MARK ELERY (TECHNICIAN); 22-FEB-2024 08:52 UTC REMOVED AND REPLACED L/H OUTBOARD AFT FLAP PER AMM 27-51-22  C/W RII INSPECTION;[04] 01 - REMOVED AND REPLACED PER [AMM 27-51-22-401-NG (OUTBOARD AFT FLAP - REMOVAL/INSTALLATION - PERMANENT)];[05] VERIFIED 01 - REMOVED AND REPLACED PER [AMM 27-51-22-401-NG (OUTBOARD AFT FLAP - REMOVAL/INSTALLATION - PERMANENT)]RII IS C.W.;[06] VERIFIED 01 - REMOVED AND REPLACED PER [AMM 27-51-22-401-NG (OUTBOARD AFT FLAP - REMOVAL/INSTALLATION - PERMANENT)] RII IS C/W;[07] VERIFIED RII RIG AND OPS CHECKS.
